Filter by
  • 2 hours ago

    Drug interaction

    I take a low dose of Blood Pressure medication...5mg of Bisoprolol. I am interested in taking Krill oil and wondered if they will interact with one another. I take fish oil, but I’ve read krill is better.
  • 3 days ago

    Endomyocardial Fibrosis

    I am 51 years old man, originally from Congo/Drc. Presented to Steve Biko Academic Hospital file no: GT63966354, was admitted On the 14th February 2014 for 6 month and discharged on the 27th August 2014 The medical exams and diagnostics from SBAH was done and the result states that the Applicant developed a Cardiac Failure and artrial flutter. He also gives a previous history of a previous CVI and embolism into his left and right atria. The myocardium appeared specked. A cardiac MRI was suggestive....
  • 9 days ago

    Stuffy head

    I am currently on heart meds and have Copd which I do oxygen and meds for, also have a pacemaker. For the past couple of months I have had the sensation of a bunch of cotton in my head, and it's driving me crazy, hard to think.
  • 16 days ago

    Hypertension while sleeping

    My 80-year-old mother has taken daily medication for hypertension (1 pill at night) for quite some time. Just recently, though, she has experienced bouts of severe hypertension, resulting in trips to the ER. And the only common denominator seems to be that the bouts occur when she's napping or sleeping. Is it possible that being in a prone position is somehow contributing to this?
  • 17 days ago

    Husband diagnosed with hypertension at 31

    Hi all, My husband is 31 years old. Has not seen his PCP in about 3 years. I asked him to go for a BP check. BP was 150/96, ekg showed a LVH and a RBBB. My husband is thin, works out 3-4 days a week, does not smoke. Was started on amlodipine 5 mg. I also have him set up with cardiology next week. Is his abnormal ekg something to be worried about? With controlled blood pressure can these findings be reversed?
  • 28 days ago

    Anxiety, High BP

    Went to ER yesterday due to severe anxiety. Had all tests run and had negative results thankfully. Sent me home with Atarax and advised to follow up with DR. I'm concerned because my heart seems to be fluttering still and it causes my arm shoulder to twitch. Should I be worried?
  • 1 month ago

    High blood preasure

    I'm 63 with high blood preasure, clinic now says they we will no longer renew my prescription unless I make another apt and get a bunch of blood tests. I can't afford insurance and the community clinic charges well over 100.00 per visit. Clinic thinks I can get medicaid, social services says no. Been trying to self medicate for a few months now. Beet root and bananas. Not sure it's working well and don't know where to turn. Is ordering meds from another country a good option?
  • 1 month ago

    Wrong BP meds

    Hi, my name is Charles and I was diagnosed lat December with stage 3 hypertension. My walking around every day blood pressure was like 250/135. I thought I had a stroke one night and went to the hospital and everything checked out OK in my brain so Dr put me on Metropolol tartrate, Lisiniprol, and Clondidine. My BP improved at first, then got steadily worse and now its back up to 220/120. The nurse practitioner in my Dr's office calls me and tells me Metro. and Clond. have a bad interaction together....
  • 1 month ago

    Chest pains

    Not sure if this is where I should ask this, but I've been having these chest pains. They go from being nonexistent to dull and then sharp all the sudden. I feel like I can feel my heart beating, if that makes sense? It's hard to breathe, when I lay elevated and breathe it hurts. If I lay flat, it hurts. I have had a cough but it's a painful dry cough that hurts. If I laugh, it hurts and I cough. I took an aspirin, then I tried Tums, tried another aspirin and now I don't know what....
  • 1 month ago

    Settling conflicting info about whether BP meds help or hurt the vascular system

    Hi everybody, I'm new here. I'm a 63 yr old male, and started hypertension about a decade ago. Took Lisinopril, which knocked my systolic down from the 160s to the 140s for awhile. Recently, even with Lisinopril, was spiking close to 200. New Dr. added HCTZ (diuretic) which got it back under 150, but the 2 together make me ongoingly fatigued, and dizzy upon standing up. The new doc, nor anyone else, knows why I have such high BP. I'm underweight, not overweight, never drink or smoke,....